# SDR RAI00504002

- Difficulty date: April 3, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 17,203 hours, 19,285 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: AIR860122
- Part serial: APB961009
- Condition: Faulty
- Location: Nlg
- Part time: 12,934 hours, 14,860 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - ON TAKEOFF NOSE GEAR PULLED HARD TO THE RIGHT TRIED TO BRING NOSE GEAR BACK TO THE LEFT BUT STILL PULLED RIGHT.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR STRUT.
